# SDR 4VAA201908130044

- Difficulty date: August 8, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N825HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145510
- Aircraft time: 38,448 hours, 32,038 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANT REPORTED THAT SMOKE WAS IN THE PASSENGER CABIN AS THE AIRCRAFT WAS PASSING THROUGH 6000 FT.  CREW DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOLLOWED THE AIRCRAFT FIM 21-20-00 AND FOUND RIGHT AIR CONDITIONING PACK TO BE FAULTY.
